Global Journal of Pure and Applied Mathematics (GJPAM)



Volume 12  Number 6  (2016)





Solving Quadratic Assignment Problem Using Forward and Backward Exchange Algorithm
pp. 4613-4622
Faiz Ahyaningsih

On (p, q)-Cauchy polynomials and their zeros
pp. 4623–4636
Cheon Seoung Ryoo

Free Vibration of Laminated Truncated Conical Shell Structure using Spline Approximation
pp. 4637–4655
K.K. Viswanathana, Jang Hyun Lee, M.D. Mohamad Hapiz and Z.A. Aziz

Priority Identification and Correction of Neighborhood Systems
pp. 4657-4660
Anatoliy Shmyrin, Anatoly Pogodaev and Andrey Korneev

Note on fractional edge covering games
pp. 4661–4675
Hye Kyung Kim

Automatic Continuity of Higher Derivations on Banach–Jordan Pairs
pp. 4677–4685
Hassan Marhnine and Chafika Zarhouti

Direct Explicit Integrators of RK Type for Solving Special Fourth-Order Ordinary Differential EquationsWith An Application
pp. 4687–4715
Mohammed S. Mechee and Murtaza A. Kadhim

The Tutte and the Jones Polynomials
pp. 4717–4740
Young Chel Kwun, Abdul Rauf Nizami, Mobeen Munir, Waqas Nazeer and Shin Min Kang

Tropical Neighborhood and Neural Models for Modelling of Greedy Organizational Systems
pp. 4741–4747
Dmitry Nikolayev, Anatoly Shmyrin and Sam Blyumin

Relation Model of Storm Wet Duration and Storm Intensity for Various Rainfall Aggregation Levels using Copula Method
pp. 4749-4758
Rado Yendra, Hartono, Ari Pani Desvina, Nizam Muhaijir and Dedi Irawan


New Proof of the Theorem of Existence and Uniqueness of Geometric Fractional Brownian Motionequation
pp. 4759-4769
Mohammed Alhagyan, Masnita Misiran and Zurni Omar

Some fixed point theorems in quasi-metric spaces under quasi weak contractions
pp. 4771–4780
K. Abodayeh, W. Shatanawi, D. Turkoglu

Tutte Polynomials with Applications
pp. 4781–4797
Shin Min Kang, Abdul Rauf Nizami, Mobeen Munir, Waqas Nazeer and Young Chel Kwun

Steady free convection in an anisotropic porous non-rectangular vertical cavity
pp. 4799–4817
Pallath Chandran, Nirmal C. Sacheti, Ashok K. Singh and B. S. Bhadauria

Revisit of identities for Euler numbers arising from differential equation
pp. 4819–4825
Taekyun Kim, Jong-Jin Seo,

The Addition of Constraints on the MLAD Regression Coefficients to Improve the Meaningfulness
pp. 4827-4839
Setyono, I Made Sumertajaya, Anang Kurnia and Ahmad Ansori Mattjik

Hopf bifurcation control of ecological model via PD controller
pp. 4841–4855
Mohammad Darvishi and Haji Mohammad Mohammadinejad

Some identities involving Changhee polynomials arising from a differential equation
pp. 4857–4866
Jongkyum Kwon, YiJin Choi, MinSeok Jang, SiOn Yang and MinSu Seong

Existence of fixed points for generalized F-contractions and generalized F-suzuki contractions in metric spaces
pp. 4867–4882
Shih-sen Chang, Jong Kyu Kim, Lin Wang and Jinfang Tang

Mathematical Simulation in the Scope of Prefeasibility Study of Fuselages of Long Distance Aircraft
pp. 4883-4892
Irina Sergeevna Bykova, Aleksandr Alekseevich Gorbunov and Aleksei Dmitrievich Pripadchev


An Adaptive Approach for Image Contrast Enhancement using Local Correlation
pp. 4893–4899
Sarah M. Baqer and Zahir M. Hussain

Approximation of Fixed Points for Multi-Valued Nonexpansive Mappings in Banach Spaces
pp. 4901–4912
Jong Kyu Kim, Samir Dashputre and Won Hee Lim

Global existence of solution for reaction diffusion system with full matrix via the compactness
pp. 4913–4928
Moumeni Abdelkader and Mebarki Maroua

Complex Intuitionistic Fuzzy Group
pp. 4929-4949
Rima Al-Husbana, Abdul Razak Sallehb and Abd Ghafur Bin Ahmad

Analysis of the Thin Elastic Rectangular Plate of Kirchhoff under Distributed Load
pp. 4951-4958
Vitaly Gennadievich Melnikov, Gennady Ivanovich Melnikov, Lubov Nikolaevna Ivanova and Sergei Evgenievich Ivanov

Optimal Control Analysis of Cryptosporidiosis Disease
pp. 4959–4989
S.T. Ogunlade, K.O. Okosun1, R.S. Lebelo and M. Mukamuri

Wagner Connection on Averaged Riemannian Metrics
pp. 4991–4997
Jenizon, Haripamyu and I Made Arnawa

Strong and -Convergence Theorems for Total Asymptotically Nonexpansive Nonself-Mappings in CAT(κ) Spaces
pp. 4999–5015
Li Yang and FuHai Zhao and Jong Kyu Kim

Weak a-favorability of c (x) with a Set-Open Topology
pp. 5017-5026
Harkat Lamia and Kelaiaia Smail

Variable Extractions using Principal Component Analysis and Multiple Correspondence Analysis for Large Number of Mixed Variables Classification Problems
pp. 5027-5038
Hashibah Hamid, Nazrina Aziz and Penny Ngu Ai Huong

Neural Networks Neighborhood Models
pp. 5039-5046
Anatoliy Shmyrin and Irina Sedykh


Estimation of Nonparametric Regression Curve using Mixed Estimator of Multivariable Truncated Spline and Multivariable Kernel
pp. 5047-5057
Vita Ratnasari, I Nyoman Budiantara, Madu Ratna and Ismaini Zain


A wide class of Banach Spaces in which Grothendieck conjecture holds
pp. 5059–5077
Nashat Faried and Samy A. Harisa

Suryasengkala Lamba: The Indonesian-Javanese Chronogram
pp. 5079-5085
Agung Prabowo, Agus Sugandha and Agustini Tripena Br. Sb

On the second kind degenerate Euler numbers and polynomials associated with the p-adic integral on Zp
pp. 5087–5094
Cheon Seoung Ryoo

A Study of Fuzzy Sets Similarity and its Application in Intelligent Transportation Systems
pp. 5095–5104
Andrey V. Chernov, Maria A. Butakova, Viktor A. Bogachev, Vladimir D. Vereskun and Alexander N. Guda

Invariant Sets for non Classical Reaction-Diffusion Systems
pp. 5105–5117
Safia Meftah and Lamine Nisse

On gwtW(W*)-Continuous Functions in Associated w-spaces
pp. 5119–5126
Won Keun Min

Determination of Geometrical and Kinematical Pa-rameters of the Contact “Wheel-Rail” for the 1520 mm Gauge
pp. 5127-5138
Alexander A. Zarifyan and Igor S. Morozkin, Vladimir A. Solomin, Victor M. Prikhod’ko and Alaxander A. Demyanov

On Some Properties of Tensor Product of Operators
pp. 5139-5147
Saleh Omran and A. E . Sayed

Fixed point theory for finite φ-weak contraction functions
pp. 5149-5155
N.Faried, H.Abd El Ghaffar and S.Hamdy

Factorization of Large Numbers via Factorization of Small Numbers
pp. 5157-5173
Xingbo Wang

On the classic solution of the first mixed problem for some general hyperbolic equations one-dimensional of the second order with souce term
pp. 5175–5184
Aboudou-Fataou Morou, N’gniamessan Gbenouga and Kokou Tcharie

A Modified Reich-Sabach Iteration Scheme for Approximating a Common Element of the Solutions of Equilibrium Problems and Fixed Point Problems in Hilbert Spaces
pp. 5185–5204
F. O. Isiogugu, P. Pillay, C.C. Okeke and F. U. Ogbuisi

Remarks On wgW-Continuous Functions in AssociatedWeak Spaces
pp. 5205–5212
Won Keun Min

Compputational Algorithm To Construct Quasi-interpolation Prefilters of Minimum Length
pp. 5213–5222
Seok Yoon Hwang and Jeong Yeon Lee

The Fekete-Szegö Problem for some Classes of Analytic Functions
pp. 5223-5231
Nik Nadhilah Nik Mohd Yusoff and Maslina Darus

Time asymptotic behavior of exponential function of Sturm-Liouville operator on the line
pp. 5233-5243
Gouasmia Okba, DIABA Akila, Diaba Fatma and Cheremnikh Evegueny V.

1-movable Restrained Domination in Graphs
pp. 5245-5252
Renario G. Hinampas, Jr., Jocecar Lomarda-Hinampas and Joann P. Reformina


Development of Media Kocerin (Smart Box Interactive) To Learning Mathematics in Junior High School

pp. 5253-5266

Sunandar, Achmad Buchori and Noviana Dini Rahmawati


Solving Mixed Integer Non-Linear Programming Using Active Constraint
pp. 5267–5281
Hardi Tambunan and Herman Mawengkang


Modified Block Runge-Kutta Methods with Various Weights for Solving Stiff Ordinary Differential Equations

pp. 5283-5302

S. J. Aksah and Z. B. Ibrahim


A consideration on the method of reduction of order proposed by Lagrange
pp. 5303–5307
Hongchul Chae and Hwajoon Kim

On an Extension of Half Condensed Domains
pp. 5309–5316
Chahn Yong Jung, Waseem Khalid, Waqas Ahmad, Waqas Nazeer and Shin Min Kang

Some Topological Invariants of the Möbius Ladders
pp. 5317–5327
Muhammad Ajmal, Shin Min Kang, Waqas Nazeer, Mobeen Munir and Chahn Yong Jung

Topological properties of semi-linear uniform spaces
pp. 5329–5341
Suad A. Alhihi and Mahmoud Al-Fayyad

Critical exponents for a nonlinear reaction-diffusion system with fractional derivatives
pp. 5343–5351
Belgacem Rebiai, Salim Rouar and Kamel Haouam


Characterization Theorems of an Analytic Function with Negative Coefficients

pp. 5353–5359

Nik Nadhilah Nik Mohd Yusoff and Maslina Darus


Instantaneous Frequency Estimators of FM Signals: Performance under Models of Multiplicative Noise

pp. 5361–5377

Zahraa C. Al-Rammahi and Zahir M. Hussain


On Stable Convergence in the Central Limit Theorem
pp. 5379–5385
Sofiane Grira


A two-phase unreliable M/Ek/1 queueing system with server startup, N-policy, delayed repair and state dependent arrival rates
pp. 5387–5399
S. Hanumantha Rao, V. Vasanta Kumar, T. Srinivasa Rao and B. Srinivasa Kumar






© All rights are reserved with Research India Publications                             Home  Journals  Contact